| Model Number |
72404301 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not working properly; therefore, a surgical procedure was performed to remove the device, and a future revision surgery is planned.There were no patient complications reported.
Additional Manufacturer Narrative
Additional information updated: b3: date of event.
Event or Problem Description
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.Both cylinders were microscopically inspected and tested for leaks.Wear at fold was noted in the proximal end of each cylinder, but no leaks were identified.The pump was microscopically inspected, leak and functionally tested.No damage or abnormalities were noted upon microscopic evaluation, and no leaks were identified; however, the component did not pass activation testing during functional examination.The reservoir was microscopically inspected and tested for leaks, and a hole and a leak were noted, consistent with sharp instrument damage.Based on the information available and analysis results, the pump not passing functional evaluation could have caused or contributed to the reported clinical observation of device not working properly.Concomitant product udi for reservoir is (b)(4).